Existence for a stationary model of binary alloy solidification
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 6, p. 687-699
@article{M2AN_1995__29_6_687_0,
     author = {Blanc, Ph. and Gasser, L. and Rappaz, J.},
     title = {Existence for a stationary model of binary alloy solidification},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {29},
     number = {6},
     year = {1995},
     pages = {687-699},
     zbl = {0837.35119},
     mrnumber = {1360672},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1995__29_6_687_0}
}
Blanc, Ph.; Gasser, L.; Rappaz, J. Existence for a stationary model of binary alloy solidification. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 6, pp. 687-699. http://www.numdam.org/item/M2AN_1995__29_6_687_0/

[1] N. Ahmad, 1995, Numerical Simulation of Transport Processes in Multicomponent Systems Related to Solidification Problems, Thesis EPFL.

[2] G. Amiez, P.-A. Gremaud, M. Picasso, 1990, On a Penalty Method for the Stockes Problem in Regions With Moving Boundaries, Report DMA-EPFL N. 14.90.

[3] Ph. Blanc, L. Gasser, 1993, Existence of a Stationary Solution of a Binary Alloy Problem, Report DMA-EPFL N. 09.93.

[4] J.R. Cannon, E. Dibenedetto, G. H. Nightly, 1980, The Steady State Stefan Problem with Convection, Archive for Rational Mechanics and Analysis, 73, pp. 79-97. | MR 555585 | Zbl 0436.76056

[5] J. R. Cannon, E. Dibenedetto, G. H. Knightly, 1983, The Bidimensional Stefan Problem with Convection : the Time Dependent Case, Comm. in Partial Dijferential Equations, 14,pp. 1549-1604. | MR 728873 | Zbl 0547.35117

[6] R. Dautray, J.-L. Lions, 1987, Analyse mathématique et calcul numérique pour les sciences et les techniques, tome 2, Masson. | MR 902801 | Zbl 0749.35005

[7] D. Gllbarg, N. S. Trudinger, 1977, Elliptic Partial Differential Equations of Second Order, Springer. | MR 473443 | Zbl 0361.35003

[8] O. A. Ladyzhenskaya, N. N. Ural'Tseva, 1968, Linear and Quasilinear Elliptic Equations, Academic Press. | MR 244627 | Zbl 0164.13002

[9] R. Temam, 1984, Navier-Stokes Equations, North-Holland. | MR 769654 | Zbl 0568.35002